A Caltech Library Service

Renormalization group and Regge behaviour

Deser, S. and Furlan, G. and Mahoux, G. (1963) Renormalization group and Regge behaviour. Physics Letters, 5 (5). pp. 333-335. ISSN 0031-9163. doi:10.1016/s0375-9601(63)94573-0.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


In recent papers, the equations of the renormalization group have been used to obtain Regge pole behaviour. In this note, the validity of these results is discussed. We show that the renormalization group equations contain a certain amount of arbitrariness, when a perturbation theory amplitude is used as input. The resulting solutions (which include those of Regge type) coincide only in a domain of s which does not contain the asymptotic region s → ∞.

Item Type:Article
Related URLs:
URLURL TypeDescription
Deser, S.0000-0001-9285-9434
Additional Information:© 1963 Published by Elsevier. Received 25 June 1963. Supported by U.S. Army Trecom, U.S. Army Research Office (Durham) AFOSR and NSF. One of us (S.D.) wishes to thank Professor L. Van Hove for the hospitality extended to him at the CERN Theoretical Study Division.
Funding AgencyGrant Number
Army Research Office (ARO)UNSPECIFIED
Air Force Office of Scientific Research (AFOSR)UNSPECIFIED
Issue or Number:5
Record Number:CaltechAUTHORS:20181120-133839169
Persistent URL:
Official Citation:S. Deser, G. Furlan, G. Mahoux, Renormalization group and Regge behaviour, Physics Letters, Volume 5, Issue 5, 1963, Pages 333-335, ISSN 0031-9163, (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:91080
Deposited By: George Porter
Deposited On:20 Nov 2018 22:34
Last Modified:16 Nov 2021 03:38

Repository Staff Only: item control page